Alert archive / Maine / Flood Watches in 2021

Flood Watch 1, NWS Gray, ME

March 28, 2021Cumberland County, Franklin County, Oxford County, Maine; Carroll County, Coos County, Grafton County, New Hampshire

NWS Gray, ME issued this flood watch at Mar 28, 2021, 3:39 AM EDT for Cumberland County, Franklin County, Oxford County, Maine; Carroll County, Coos County, Grafton County, New Hampshire. It took effect at Mar 28, 2021, 6:00 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2021, 3:39 AM EDT (07:39 UTC)
In effect from
Mar 28, 2021, 6:00 PM EDT
Expired
Mar 29, 2021, 3:01 AM EDT
In force
9 hr
Issued by
NWS Gray, ME
Flood severity
None

Counties Cumberland County, ME, Franklin County, ME, Oxford County, ME, Carroll County, NH, Coos County, NH, Grafton County, NH

The radar

The Portland,ME radar (KGYX), 73 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 7.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2021-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2021-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

051 
WGUS61 KGYX 280739
FFAGYX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Gray ME
339 AM EDT Sun Mar 28 2021

.As low pressure approaches Maine and New Hampshire today, rain, 
heavy at times is expected to overspread the flood watch area this 
afternoon. Rainfall amounts of 1 to 2 inches are expected. This 
combined with an already wet ground and some snowmelt may push some 
rivers and streams to over bankfull by early evening and tonight.

MEZ007-012-013-033-NHZ002>004-006-282000-
/O.NEW.KGYX.FA.A.0001.210328T2200Z-210329T1200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Oxford-Southern Oxford-Southern Franklin-Interior
Cumberland Highlands-Southern Coos-Northern Grafton-Northern
Carroll-Southern Carroll-
Including the cities of Rumford, Bridgton, Lancaster, Jackson,
Upton, Wilton, Thornton, Wilsons Mills, Bryant Pond, Fryeburg,
Chesterville, Crawford Notch, Sugar Hill, Moultonborough, Norway,
Temple, Bethel, Wolfeboro, Jay, Littleton, Naples, Berlin,
Farmington, Oxford, Chatham, Brookfield, Milton, Hanover,
Lincoln, Bridgewater, Roxbury, Newry, Locke Mills, Wakefield,
Albany, Woodstock, North Conway, New Sharon, Ossipee, Tuftonboro,
New Vineyard, Middle Dam, South Arm, Conway, Byron, Andover,
Milan, Bethlehem, Harrison, York Pond, Dummer, and Waterville
Valley
339 AM EDT Sun Mar 28 2021

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING...

The National Weather Service in Gray has issued a

* Flood Watch for Portions of western Maine, including the following 
  areas, Interior Cumberland Highlands, Northern Oxford, Southern 
  Franklin and Southern Oxford. Portions of northern New Hampshire, 
  including the following areas, Northern Carroll, Northern Grafton, 
  Southern Carroll and Southern Coos.

* From this evening through Monday morning.

* Periods of heavy rainfall this afternoon and this evening in 
  combination with snowmelt may push a few rivers and streams into 
  minor flood. 1 to 2 inches of rain is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

MLE
3 follow-up statements
690 
WGUS61 KGYX 281944
FFAGYX

Flood Watch
National Weather Service Gray ME
344 PM EDT Sun Mar 28 2021

.Heavy rain may fall on a deep primed snowpack leading to the melt 
increasing. Flows in rivers may increase quickly and reach critical 
levels.

MEZ007-012-013-033-NHZ002>004-006-290345-
/O.CON.KGYX.FA.A.0001.210328T2200Z-210329T1200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Oxford-Southern Oxford-Southern Franklin-Interior
Cumberland Highlands-Southern Coos-Northern Grafton-Northern
Carroll-Southern Carroll-
Including the cities of Rumford, Bridgton, Lancaster, Jackson,
Upton, Wilton, Thornton, Wilsons Mills, Bryant Pond, Fryeburg,
Chesterville, Crawford Notch, Sugar Hill, Moultonborough, Norway,
Temple, Bethel, Wolfeboro, Jay, Littleton, Naples, Berlin,
Farmington, Oxford, Chatham, Brookfield, Milton, Hanover,
Lincoln, Bridgewater, Roxbury, Newry, Locke Mills, Wakefield,
Albany, Woodstock, North Conway, New Sharon, Ossipee, Tuftonboro,
New Vineyard, Middle Dam, South Arm, Conway, Byron, Andover,
Milan, Bethlehem, Harrison, York Pond, Dummer, and Waterville
Valley
344 PM EDT Sun Mar 28 2021

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING...

The Flood Watch continues for

* Portions of western Maine, including the following areas, Interior 
  Cumberland Highlands, Northern Oxford, Southern Franklin and 
  Southern Oxford. Portions of northern New Hampshire, including the 
  following areas, Northern Carroll, Northern Grafton, Southern 
  Carroll and Southern Coos.

* Through Monday morning.

* Heavy rain has moved into the region. Rain will continue overnight 
  with 1-2 inches of rain expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

MBC
357 
WGUS61 KGYX 290046
FFAGYX

Flood Watch
National Weather Service Gray ME
846 PM EDT Sun Mar 28 2021

.Heavy showers will continue, before ending tonight. Melting snow 
may add to the runoff allowing rivers to continue to rise through 
the night and into Monday morning.

MEZ007-012-013-033-NHZ002>004-006-291015-
/O.CON.KGYX.FA.A.0001.000000T0000Z-210329T1200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Oxford-Southern Oxford-Southern Franklin-Interior
Cumberland Highlands-Southern Coos-Northern Grafton-Northern
Carroll-Southern Carroll-
Including the cities of Rumford, Bridgton, Lancaster, Jackson,
Upton, Wilton, Thornton, Wilsons Mills, Bryant Pond, Fryeburg,
Chesterville, Crawford Notch, Sugar Hill, Moultonborough, Norway,
Temple, Bethel, Wolfeboro, Jay, Littleton, Naples, Berlin,
Farmington, Oxford, Chatham, Brookfield, Milton, Hanover,
Lincoln, Bridgewater, Roxbury, Newry, Locke Mills, Wakefield,
Albany, Woodstock, North Conway, New Sharon, Ossipee, Tuftonboro,
New Vineyard, Middle Dam, South Arm, Conway, Byron, Andover,
Milan, Bethlehem, Harrison, York Pond, Dummer, and Waterville
Valley
846 PM EDT Sun Mar 28 2021

...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

The Flood Watch continues for

* Portions of western Maine, including the following areas, Interior 
  Cumberland Highlands, Northern Oxford, Southern Franklin and 
  Southern Oxford. Portions of northern New Hampshire, including the 
  following areas, Northern Carroll, Northern Grafton, Southern 
  Carroll and Southern Coos.

* Until 8 AM EDT Monday.

* Heavy rains and snowmelt from today and tonight will allow for 
  continued rises in area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

JC
774 
WGUS61 KGYX 290701
FFAGYX

Flood Watch
National Weather Service Gray ME
301 AM EDT Mon Mar 29 2021

MEZ007-012-013-033-NHZ002>004-006-290815-
/O.CAN.KGYX.FA.A.0001.000000T0000Z-210329T1200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Oxford-Southern Oxford-Southern Franklin-Interior
Cumberland Highlands-Southern Coos-Northern Grafton-Northern
Carroll-Southern Carroll-
Including the cities of Rumford, Bridgton, Lancaster, Jackson,
Upton, Wilton, Thornton, Wilsons Mills, Bryant Pond, Fryeburg,
Chesterville, Crawford Notch, Sugar Hill, Moultonborough, Norway,
Temple, Bethel, Wolfeboro, Jay, Littleton, Naples, Berlin,
Farmington, Oxford, Chatham, Brookfield, Milton, Hanover,
Lincoln, Bridgewater, Roxbury, Newry, Locke Mills, Wakefield,
Albany, Woodstock, North Conway, New Sharon, Ossipee, Tuftonboro,
New Vineyard, Middle Dam, South Arm, Conway, Byron, Andover,
Milan, Bethlehem, Harrison, York Pond, Dummer, and Waterville
Valley
301 AM EDT Mon Mar 29 2021

...FLOOD WATCH IS CANCELLED...

The Flood Watch for Portions of western Maine, including the 
following areas, Interior Cumberland Highlands, Northern Oxford, 
Southern Franklin and Southern Oxford. Portions of northern New 
Hampshire, including the following areas, Northern Carroll, Northern 
Grafton, Southern Carroll and Southern Coos. has been cancelled.

The Flood Watch is cancelled. Flooding is no longer expected to pose 
a threat. Please continue to heed remaining road closures.

$$

DS

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flood watch went out at Mar 28, 3:26 AM EDT, 13 minutes earlier.

Area forecast discussion, Mar 28, 3:26 AM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Gray ME
326 AM EDT Sun Mar 28 2021

.SYNOPSIS...
Low pressure will approach today with rain, heavy at times for
most locations. A wintry mix will fall in the mountains. As low
pressure passes tonight, winds will increase and become very
gusty by sunrise on Monday and continue through the day. Fair
weather is then expected Tuesday before the next low pressure
system moves into the region for Wednesday and Thursday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Low pressure will approach from the west today as a warm front
struggles to make it north of the MA/NH border. This will mean a
cold rain, heavy at times, especially this afternoon. The column
will be just cold enough for snow or a wintry mix in the western
ME mountains today and several inches of wet snow are expected
to fall at higher elevations. No winter weather advisory at this
time as 4 inch amounts should be isolated. There may be a period
of FZRA in the mountains this morning into the afternoon as
well, but this time of year the high sun angle will keep roads
remaining just wet.

Conditions will be mostly dry through mid morning, but things
go downhill in a hurry, especially midday on when the bulk of
the strong forcing for ascent moves over the region. Most areas
will be a period of heavy rainfall, but two regions will be
prone to the highest amounts. The first being the eastern slopes
of the Whites and western ME mountains due to strong upslope
winds. The second area will be the coastal plain where a coastal
front will enhance accums. These two areas will likely see
rainfall amounts upwards of 1.5" with locally higher amounts
possible. Elsewhere, around an inch is expected. Locations west
of the mountains (like Whitefield NH for instance) where
downsloping is expected to take place, much less rain is
expected.

Winds will be an issue today for a couple of locations. The
southerly/southeasterly low level jet is expected to strengthen
markedly which will downslope on the western slopes of the
mountains. This is where 40 kt gusts will be possible and where
an wind advisory is in effect for today (southern Coos and
northern Grafton Counties). The other location in the Midcoast
of Maine, especially the islands where gusts around 40 kt are
likely today as well. Have therefore issued a wind advisory for
that area also. The rest of the forecast will be stable in the
low levels so no wind problems are expected even though it could
become gusty at times.

Not expecting much in the way of thunderstorm activity today.
The caveat is across southern NH and perhaps southernmost ME
ahead of the cold front where a fineline may bring a small
chance of thunder very late this afternoon or early evening. A
low risk of gusty winds will exist if the warm sector can punch
up into that area.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
Rain showers and perhaps a rumble of thunder or two continue
into this evening before tapering off and ending after midnight.
The exception will be the mountains where rain showers will
change to snow showers and continue through the night.

As low pressure moves away from the forecast area tonight,
strong CAA will take place. By dawn Monday westerly winds should
be howling pretty good across southern and western zones. Wind
gusts 40 to 50 MPH are likely starting early in the morning
Monday and lasting through much of the day. Have not issued a
wind advisory for the rest of the forecast area just yet as they
develop later.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Strong northwest winds will drop off quickly Monday night as high
pressure builds in from the southwest. Fair and mild weather is
expected Tuesday as high pressure crosses southern New England. High
pressure shifts to our east Tuesday night into Wednesday as a cold
front approaches from the west. Rain showers will break out late
Wednesday as more mild and humid air is advected into the region
ahead of the cold front. An area of low pressure will develop along
this front along the eastern seaboard and will track north over
the area Wednesday night into Thursday. This system will bring
another soaking rain to the area with rain possibly changing to
snow in the mountains and far north Thursday. Cooler air filters
into the region Friday followed by seasonal temperatures over
the weekend.

Gusty northwest winds will subside Monday night and will colder air
moving into the region temperatures will drop into the 20s for
overnight lows. Mostly sunny skies and winds veering to the
southwest to south will allow for highs in the 50s to low 60s
Tuesday afternoon. An onshore component of the wind will bring
cooler conditions to the coast with areas along the Mid-Coast
struggling to reach 50F for a high.

Clouds will increase Tuesday night into Wednesday as moisture is
transported northward into the area ahead of an approaching cold
front. Warm air advection and some isentropic lift will bring
chances for showers to break out late Wednesday with steadier
rainfall holding off until Wednesday night into Thursday. Highs on
Wednesday will climb into the 60s for much of the area with 50s
along the coast.

Global models and their ensembles remain in decent agreement that
low pressure will form along the cold front an track nearly
overhead Wednesday night into Thursday. This system looks to
bring another soaking rain to region with ensemble mean PWATs
exceeding one inch over much of the area which is +2 to +3 sigma
above normal. As this system tracks to our northeast colder air
will filter in from the NW changing rain to snow in the
mountains to the International Border Thursday afternoon. In
terms of rainfall amounts ensembles means are generally around 1
to 1.5 inches with local maxima along the south faces mountain
slopes. With the current below normal snow pack, this amount of
rainfall will likely not bring significant hydrologic concerns,
although will need to watch for slower progression of the system
and the potential for high rainfall amounts.

Colder and drier air will work into the region Friday. Going into
the weekend ensembles show a blocking high developing over the
north Atlantic into Greenland as reflected in the NAO forecast
to go negative into the first part of April. This blocking high
will keep an upper low near the Canadian Maritimes potentially
leading to unsettled conditions late this weekend into early
next week.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
Short Term...Widespread IFR or worse conditions for much of
today, mainly this afternoon and lasting into the evening hours.
Wind gusts out of the southeast will be around 20-25 kts on
the coast, perhaps higher at KRKD. Rapidly improving conditions
are expected tonight, especially after midnight except in the
mountains. VFR Monday with westerly wind gusts around 40 kt.

LLWS expected at most terminals this afternoon into the evening
hours

Long Term...VFR expected Monday night into early Wednesday.
Conditions deteriorate late Wednesday with IFR likely Wednesday
night into Thursday as systems cross the area bring rain.

&&

.MARINE...
Short Term...Gale warnings are in effect for all waters. We'll
have a bout of strong southeasterly winds today, followed but
strong westerly winds in the wake of low pressure and a cold
front on Monday.

Long Term...Wind gusts drop below 35 kts Monday night and will
continue to subside into Tuesday morning. Quiet conditions on
waters Tuesday into early Wednesday as high pressure crosses to
the south. Southerly winds will increase Wednesday as cold front
approaches from the west.

&&

.HYDROLOGY...
Rivers are running seasonally full with the spring melt
in full swing. The Connecticut River at Dalton is still above
action stage, and while it is not expected to reach flood stage
with runoff alone, there has been some ice movement so will need
to keep an eye on that gage.

An additional inch of rain is expected this afternoon with
higher amounts on eastern/southeastern mountain slopes expected.
This will once again push several of the headwaters to near
minor flood stage. This assumes some precipitation falls as snow
over the western Maine mountains... should this fall as all-
rain however, river forecasts for that area will need to be
reassessed. Saco at Conway, Pemi at Woodstock, Swift at
Roxbury, as well as the upper Kennebec basin should also be
monitored.

&&

.TIDES/COASTAL FLOODING...
A period of high astronomical tides is expected today as a
storm system crosses near the Gulf of Maine. Strong, persistent
fetch on easterly to southeasterly winds will lead to a build up
of surge on Sunday, around 1.5 ft; thus minor coastal flooding
and splash-over will be possible with the Sunday PM (near
midnight) high tide cycle. As the storm passes, winds will shift
offshore and become quite strong... strong enough for a
negative surge by the next tide cycle Monday AM.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flood Watch from this evening through Monday morning for
     MEZ007-012-013-033.
     Wind Advisory from 6 AM to 6 PM EDT Monday for MEZ018-023.
     Wind Advisory from noon today to midnight EDT tonight for
     MEZ027-028.
NH...Flood Watch from this evening through Monday morning for
     NHZ002>006.
     Wind Advisory from 6 AM to 6 PM EDT Monday for NHZ004>015.
     Wind Advisory from 9 AM this morning to 5 PM EDT Monday for
     NHZ002-003.
MARINE...Gale Warning from 4 AM to 6 PM EDT Monday for ANZ153.
     Gale Warning from 2 PM this afternoon to 8 PM EDT Monday for
     ANZ150>152-154.

&&

NEAR TERM...Ekster
SHORT TERM...Ekster
LONG TERM...Schroeter
Hazardous weather outlook, Mar 27, 3:54 PM EDT, 11 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
354 PM EDT Sat Mar 27 2021

MEZ012>014-018>022-033-NHZ003>013-015-282000-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Interior Cumberland Highlands-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Western And Central Hillsborough-
354 PM EDT Sat Mar 27 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Low pressure tracking to our northwest will bring 1 to 1.5 inches of
rain at low elevations and south of the mountains Sunday into Sunday
night that will cause area rivers to rise and sharp rises on smaller
streams bringing the possibility of minor low land flooding.

Behind this system west to northwest winds will become strong late
Sunday night lasting into Monday afternoon with the possibility of
gusts to 40 to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ007>009-NHZ001-002-282000-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-
354 PM EDT Sat Mar 27 2021

This Hazardous Weather Outlook is for west central Maine, western
Maine and northern New Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Low pressure moving through will bring a mix of wet snow and rain to
the mountains for the weekend. Behind this system west to northwest
winds will become strong late Sunday night lasting into Monday
afternoon with the possibility of gusts to 40 to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ023>028-NHZ014-282000-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Coastal Rockingham-
354 PM EDT Sat Mar 27 2021

This Hazardous Weather Outlook is for south central Maine,
southwest Maine and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

High tides will approach minor flood stage on Sunday night into
Monday as building seas and onshore flow combine.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ150>152-154-282000-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
354 PM EDT Sat Mar 27 2021

...GALE WARNING IN EFFECT FROM 2 PM SUNDAY TO 8 PM EDT MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ153-282000-
Casco Bay-
354 PM EDT Sat Mar 27 2021

...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EDT MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 3:28 AM EDTWind AdvisoryGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more38 hr
Mar 28, 3:36 PM EDTCoastal Flood AdvisoryGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York9 hr

Nearby

Flood Watches in Maine, 2021Flood Watches in New Hampshire, 2021Every flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.